Open Access Repository

Conservation laws and integral relations for the Boussinesq equation

Ankiewicz, A, Bassom, AP ORCID: 0000-0003-3275-7801, Clarkson, PA and Dowie, E 2017 , 'Conservation laws and integral relations for the Boussinesq equation' , Studies in Applied Mathematics, vol. 139, no. 1 , pp. 104-128 , doi: 10.1111/sapm.12174.

Full text not available from this repository.

Abstract

We are concerned with conservation laws and integral relations associated with rational solutions of the Boussinesq equation, a soliton equation solvable by inverse scattering, which was first introduced by Boussinesq in 1871. The rational solutions are logarithmic derivatives of a polynomial, are algebraically decaying, and have a similar appearance to rogue-wave solutions of the focusing nonlinear Schrödinger equation. For these rational solutions, the constants of motion associated with the conserved quantities are zero and they have some interesting integral relations, which depend on the total degree of the associated polynomial.

Item Type: Article
Authors/Creators:Ankiewicz, A and Bassom, AP and Clarkson, PA and Dowie, E
Keywords: conservation laws, Boussinesq equation
Journal or Publication Title: Studies in Applied Mathematics
Publisher: Blackwell Publishers
ISSN: 0022-2526
DOI / ID Number: 10.1111/sapm.12174
Copyright Information:

Copyright 2017 Wiley Periodicals, Inc.

Related URLs:
Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page
TOP